# SDR FDEA201812133498

- Difficulty date: December 13, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 45,361 hours, 15,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55203
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LBL 62 CREASE BEAM AT STA 800 HAS CORROSION.   REMOVED CORROSION ON CREASE BEAM STA 800  LBL 62 IAW B757 SRM 51-10-02. ORIG   MAT .071 REM .051 LOSS .020 OUT OF LIMITS IAW B757 SRM 53-30-13-1A FIG 101 DET. VIII.   REPAIRED CREASE BEAM IAW B757 SRM 53-00-13-2R REPAIR 1. DIM OF CUT OUT OF CREASE   BEAM 53.300".
